Alert archive / Alabama / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 55, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 10, 2024, 2:24 AM CDT for Conecuh County, Covington County, Escambia County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2024, 2:24 AM CDT (07:24 UTC)
- Expired
- May 10, 2024, 3:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 106 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:40 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2109 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 16.0
The text
As transmitted.
660
WUUS54 KMOB 100724
SVRMOB
ALC035-039-053-100815-
/O.NEW.KMOB.SV.W.0055.240510T0724Z-240510T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
224 AM CDT Fri May 10 2024
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northeastern Escambia County in south central Alabama...
Southeastern Conecuh County in south central Alabama...
Southwestern Covington County in south central Alabama...
* Until 315 AM CDT.
* At 223 AM CDT, a severe thunderstorm was located 9 miles southeast
of Castleberry, or 13 miles northeast of Brewton, moving east at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Andalusia, River Falls, and Heath.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3116 8698 3130 8699 3138 8639 3111 8632
TIME...MOT...LOC 0723Z 265DEG 31KT 3122 8688
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD2 follow-up statements
990
WWUS54 KMOB 100746
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
246 AM CDT Fri May 10 2024
ALC035-053-100756-
/O.CAN.KMOB.SV.W.0055.000000T0000Z-240510T0815Z/
Escambia AL-Conecuh AL-
246 AM CDT Fri May 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ESCAMBIA AND
SOUTHEASTERN CONECUH COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Alabama.
LAT...LON 3115 8670 3133 8670 3137 8649 3138 8639
3111 8632 3112 8649
TIME...MOT...LOC 0746Z 270DEG 31KT 3124 8664
$$
ALC039-100815-
/O.CON.KMOB.SV.W.0055.000000T0000Z-240510T0815Z/
Covington AL-
246 AM CDT Fri May 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHWESTERN COVINGTON COUNTY...
At 246 AM CDT, a severe thunderstorm was located 10 miles southwest
of River Falls, or 10 miles southwest of Andalusia, moving east at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Andalusia, River Falls, and Heath.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3115 8670 3133 8670 3137 8649 3138 8639
3111 8632 3112 8649
TIME...MOT...LOC 0746Z 270DEG 31KT 3124 8664
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD350
WWUS54 KMOB 100809
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
309 AM CDT Fri May 10 2024
ALC039-100818-
/O.EXP.KMOB.SV.W.0055.000000T0000Z-240510T0815Z/
Covington AL-
309 AM CDT Fri May 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COVINGTON COUNTY
WILL EXPIRE AT 315 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Alabama.
LAT...LON 3115 8670 3133 8670 3137 8649 3138 8639
3111 8632 3112 8649
TIME...MOT...LOC 0808Z 270DEG 31KT 3126 8642
$$
RDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:41 AM CDT, 43 minutes earlier.
Area forecast discussion, May 10, 1:41 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Mobile AL 141 AM CDT Fri May 10 2024 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE... Issued at 140 AM CDT Fri May 10 2024 Severe threat ongoing across the northern half of the forecast area with the threat ramping up over the next few hours across the southern half of the area. A severe line of storms has moved into far inland southwest Alabama as of this discussion time. As the line continues to move east, it will start to encounter a slightly less favorable airmass. This is due to an outflow boundary that has cooled temperatures into the mid to upper 60s across Crenshaw, Butler, and parts of Wilcox and northern Covington Counties. This has created an instability gradient and will likely result in the northern part of this line gradually weakening. However, a severe threat will still persist especially just to the south of the outflow boundary. Further south the severe threat will ramp up as storms continue to organize and strengthen back west across southwest and south central MS. These storms will have a much more unstable airmass with SBCAPES still in the 2500-4000 J/kg range, mid level lapse rates of 8-8.5 C/km, and deep layer shear of 50-60 kt. In fact, KMOB radar is showing a developing rear inflow jet in some of the storms between McComb and Hattiesburg. Storms will continue to develop to the south along the southward moving outflow boundary with strong to severe convection quickly organizing across portions of SE MS into coastal AL by 3-4am. This convection will then spread into the NW FL Panhandle through 6am. These storms will carry an enhanced wind threat with wind gusts over 70mph possible and individual cells could produce isolated instances of large hail. Low level flow remains rather weak and veered which will keep the tornado threat low overall. However, a quick spin up or two cannot be ruled if the storms congeal into a more organized complex. A Severe Thunderstorm Watch will be needed for coastal AL and NW FL within the next hour. 34/JFB && .PREV DISCUSSION... /issued 106 AM CDT Fri May 10 2024/ ..New AVIATION... AVIATION... (06Z TAFS) Issued at 106 AM CDT Fri May 10 2024 Conditions are deteriorating across the region as an area of showers and thunderstorms move east, especially over inland areas of southeast MS and southwest AL. MVFR ceilings are becoming more widespread over the interior, and will work toward the coast for the remainder of the night. We expect that conditions will deteriorate further through the predawn hours and into the early morning hours Friday as several rounds of convection move east across the area, with brief periods of IFR or LIFR ceilings and visbys. Strong to severe storms are likely, with damaging winds and large hail being the primary threat. A cold front will sag south across the area Friday morning, bringing continued low end MVFR/IFR conditions and more widespread showers and storms through around 15z-16z. South to southwesterly winds of 10 to 15 knots through late tonight, but with locally variable strong winds near the convection. Winds shift to more westerly late tonight and then northwesterly Friday morning as the front passes and convection ends. VFR conditions expected by afternoon. DS/12 PREV DISCUSSION... /issued 1159 PM CDT Thu May 9 2024/ .New UPDATE... UPDATE... (Mesoscale and Near Term) Issued at 1159 PM CDT Thu May 9 2024 Severe Thunderstorm Watch #226 has been issued and is valid until 5 AM CDT for much of interior southeast MS as well as interior southwest and south central AL. An outflow boundary from previous convection to the north of our forecast area has settled down around the Highway 84 corridor, and a complex of thunderstorms over western and central MS will move east across interior portions of our forecast area (along this aforementioned boundary). This complex will bring an enhanced threat of damaging winds with wind gusts up to 80 mph possible. Large hail will also be a threat. The most likely time for this activity to move east across our interior zones will be from about midnight tonight through 4 or 5 AM CDT Friday morning. Forecast products have been updated, adding the Watch #226. The Hi-Res, Convective Allowing Models have been coming into better agreement this evening in indicating that another the area of developing thunderstorms, currently over eastern TX and central LA, will then move east across our area very late tonight into early Friday morning. Indications are that this cluster of storms will be further south than the overnight activity, but has the same potential to be severe with very strong straightline winds again possible. It is quite likely that another Severe Thunderstorm Watch will be required further south across our area (likely down to the coast) much later tonight into early Friday morning. Currently working on the remainder of the overnight forecast package. Still looks somewhat cooler with a much drier airmass in place across the region Friday night through Saturday night. The next round of showers and storms then looks to come during the early part of next week. Guidance is advertising several rounds of shortwave energy moving over the Southeast beginning Sunday night and lasting into Tuesday before a positively tilted upper low passes north of the forecast area. The cold front which moved through over the weekend will have stalled over the Gulf of Mexico, and will begin to move north as a warm front into the southeast CONUS Monday into Tuesday, bringing the next chance for showers and storms to the area. Guidance is advertising several rounds of shortwave energy moving over the southeast beginning Sunday night and lasting into Tuesday before a positively tilted upper low passes north of the forecast area. The cold front which stalled over the Gulf of Mexico over the weekend moves north as a warm front into the Southeast Monday into Tuesday. This will bring another round of precipitation to the forecast area. There is a chance of strong to severe storms Monday into early Tuesday. Guidance is advertising SBCapes rising into the 2000-2500J/kg range. Add in good wind shear (Bulk wind shear topping out between 50 and 60 kts Monday night into Tuesday). So an increased risk of severe weather could once again return to the area, but there is some disagreement in the models, so we will need to continue to monitor. From Tuesday night on, guidance has been inconsistent with the strength of the cold front and moisture levels behind, resulting in variations with PoPs Wednesday and after. DS/12 PREV DISCUSSION... /issued 718 PM CDT Thu May 9 2024/ MESOSCALE UPDATE... Issued at 718 PM CDT Thu May 09 2024 Convective evolution as we go through the rest of the evening into the overnight hours remains very complex with a higher degree of uncertainty than normal. Severe thunderstorms have quickly developed across central Alabama and west central Mississippi early this evening in advance of a shortwave currently moving across MS. Very subtle height falls have occurred ahead of this wave up in that region, which has been enough to overcome a small cap around 750mb (as observed on the 00z JAN sounding). Storms have also focused up in that region along a subtle west to east oriented boundary. Meanwhile, further south in our area, the influence of this wave has not been enough to overcome this aforementioned cap up until this point. A few storms are trying to develop in south central AL from Crenshaw County eastward along a residual outflow boundary, but so far the capping has won out. As we go through the night, subtle height falls will spreads into the area from the west ahead of a stronger shortwaves that has resulted in the deep convection across east TX. While the specific evolution of the convection is uncertain, we expect a gradual increase in convective coverage across the far northern portions of the forecast area by late evening, potentially influenced by a southward moving outflow boundary generated by cold pools from the central AL convection. Also, convective coverage will likely quickly increase back to our west across LA/MS late tonight with the influence of the aforementioned shortwave. This convection will spread east into the area overnight (mainly after midnight) and will impact at least the northern half to two-thirds of the forecast area. How far south this convection makes it is still uncertain. The airmass ahead of this convection could not be any more favorable for severe weather. SBCAPES range from 3000 to 5000 j/kg as of 00z, with the highest values in the western half of the area. Similar values will persist through the night. In addition, model guidance has been emphatic on spreading in an elevated mixed layer with mid level lapse rates near or in the excess of 8 C/km. This was confirmed in the JAN sounding which showed 8.5 C/km. In addition, deep layer shear on the order of 50-60 kt will be very supportive of severe weather. Much of this shear is in the mid to upper levels with weaker flow in the low levels. This favors very strong cold pools that will drive a damaging wind threat and perhaps a significant wind event numerous gusts over 70mph possible. The damaging wind threat will increase with time as clusters of storms organize and it is possible we will have to contend with a west to east moving MCS across the area overnight. If an MCS does organize, there could be some swaths of significant wind damage along with the possibility of a few tornadoes. Prior to the potential organization of a storm complex, individual supercells that develop will carry a substantial large hail threat as straight line hodographs favor splitting supercells, with the left movers being the more likely sig hail producers. The greatest severe threat will likely shift east of the area by 5- 6am. How all the convection evolves overnight will determine what the extent of the threat will be closer to the coast in the predawn to morning hours on Friday. There will certainly be a severe threat in this area, but how much will hinge on how far south the initial convection makes it and if there is a lingering boundary to focus convection along the I-10 corridor through Friday morning. 34/JFB PREV DISCUSSION... /issued 701 PM CDT Thu May 9 2024/ AVIATION... (00Z TAFS) Issued at 701 PM CDT Thu May 9 2024 General VFR conditions with local mid MVFR ceilings and isolated to scattered rain showers and thunderstorms are expected early this evening. We still expect that conditions will likely deteriorate later tonight into early Friday morning as several rounds of convection move east across the area. A cold front will sag south across the area through Friday morning, bringing low end MVFR/IFR conditions and more widespread showers and storms. Some of the storms could be intense, with strong damaging winds and large hail. South to southwesterly winds of 10 to 15 knots through late tonight, but with locally variable strong winds near the convection. Winds shift to more westerly late tonight and then northwesterly Friday morning as the front passes and convection ends. VFR conditions expected by afternoon. DS/12 PREV DISCUSSION... /issued 353 PM CDT Thu May 9 2024/ MARINE... Issued at 350 PM CDT Thu May 9 2024 A moderate onshore flow will persist through early Friday. Slightly higher winds are expected in the afternoon hours near the coast in association with an enhanced sea breeze circulation. A front moves through the marine zones on Friday, allowing for a light to moderate offshore wind to return for Friday and into Saturday. /13 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through late tonight for ALZ265-266. FL...High Rip Current Risk through late tonight for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, May 9, 10:08 PM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1008 PM CDT Thu May 9 2024
ALZ057-058-100400-
Butler AL-Crenshaw AL-
1008 PM CDT Thu May 9 2024
...STRONG WINDS FROM AN OUTFLOW BOUNDARY WILL IMPACT BUTLER AND
CRENSHAW COUNTIES THROUGH 1100 PM CDT...
At 1006 PM CDT, Doppler radar was tracking an outflow boundary
extending from Sprague to 6 miles southeast of Hayneville to 3 miles
southeast of Benton. Movement was south at 35 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenville, Luverne, Brantley, Rutledge, Dozier, Glenwood, Petrey,
and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3153 8620 3144 8619 3146 8628 3153 8628
3145 8640 3153 8640 3152 8653 3172 8686
3196 8686 3196 8641 3204 8640 3205 8640
3205 8630 3197 8630 3196 8619 3179 8620
3176 8615 3162 8618 3157 8614
TIME...MOT...LOC 0306Z 347DEG 32KT 3214 8628 3214 8649 3228 8677
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RDSpecial weather statement, May 10, 1:41 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
141 AM CDT Fri May 10 2024
ALZ052-MSZ067-075-076-100730-
Washington AL-Perry MS-Greene MS-Wayne MS-
141 AM CDT Fri May 10 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WASHINGTON...
PERRY...SOUTHERN WAYNE AND GREENE COUNTIES THROUGH 230 AM CDT...
At 140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northwest of Ovett to 4 miles east of
Macedonia to 4 miles northwest of McLaurin to near Purvis. Movement
was east at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chatom, Richton, Leakesville, Deer Park, Tibbie, Beaumont, New
Augusta, McLain, State Line, Buckatunna, and Fruitdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama...and southeastern Mississippi.
&&
LAT...LON 3143 8915 3143 8894 3158 8894 3151 8819
3124 8829 3111 8839 3111 8843 3108 8843
3100 8864 3115 8914
TIME...MOT...LOC 0640Z 280DEG 50KT 3154 8906 3139 8909 3123 8925 3115
8945
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BlackSpecial weather statement, May 10, 1:43 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
143 AM CDT Fri May 10 2024
ALZ053>057-100730-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-Butler AL-
143 AM CDT Fri May 10 2024
...STRONG THUNDERSTORMS WILL IMPACT BUTLER...MONROE...NORTHEASTERN
CLARKE...WILCOX AND CONECUH COUNTIES THROUGH 230 AM CDT...
At 142 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Dannelly Reservoir to 5 miles
west of Vredenburgh to 6 miles southeast of Whatley. Movement was
east at 65 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville, Monroeville, Evergreen, Camden, Peterman, Georgiana,
Whatley, Pine Hill, McKenzie, Beatrice, Vredenburgh, Yellow Bluff,
Pine Apple, and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southwestern Alabama.
&&
LAT...LON 3220 8736 3220 8733 3205 8718 3205 8686
3196 8686 3196 8645 3166 8645 3165 8650
3153 8650 3152 8670 3144 8670 3143 8667
3140 8666 3130 8670 3157 8785 3185 8762
3213 8756 3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 0642Z 284DEG 57KT 3213 8730 3181 8742 3159 8763
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 10:08 PM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 52 min |
| May 10, 12:15 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 45 min |
| May 10, 12:52 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington, Wilcox | 53 min |
| May 10, 1:43 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Monroe, Wilcox | 47 min |
| May 10, 2:18 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 57 min |
| May 10, 2:34 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 41 min |
| May 10, 2:39 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile, Washington | 51 min |
| May 10, 2:42 AM CDT | Special Weather Statement | MOB | Washington | 48 min |
| May 10, 2:50 AM CDT | Special Marine Warning | MOB | 55 min | |
| May 10, 3:02 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 43 min |
| May 10, 3:17 AM CDT | Special Marine Warning | MOB | 88 min | |
| May 10, 3:23 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Covington, Escambia | 52 min |
| May 10, 3:26 AM CDT | Special Weather Statement | MOB | Conecuh, Covington, Monroe | 64 min |
| May 10, 3:34 AM CDT | Special Marine Warning | MOB | 86 min | |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 51 min |
| May 10, 4:05 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 40 min |
| May 10, 4:06 AM CDT | Special Marine Warning | MOB | 84 min | |
| May 10, 4:11 AM CDT | Special Marine Warning | MOB | 94 min | |
| May 10, 8:44 AM CDT | Special Marine Warning | MOB | 91 min | |
| May 10, 9:25 AM CDT | Special Marine Warning | MOB | 65 min | |
| May 10, 9:32 AM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| May 10, 10:07 AM CDT | Special Marine Warning | MOB | 83 min | |
| May 10, 10:10 AM CDT | Special Marine Warning | MOB | 2 hr | |
| May 10, 10:49 AM CDT | Special Marine Warning | MOB | 41 min | |
| May 10, 12:08 PM CDT | Special Marine Warning | MOB | 67 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.